Skip to Content
HealthA2Z® Dual Action Pain Relief | Acetaminophen 250mg & Ibuprofen (NSAID) 125mg | Contains Two Medicines | Relief from Headache, Fever & Backache (150 Caplets)

Price:

RM 72.15


HealthA2Z® Dual Action Pain Relief | Acetaminophen 250mg & Ibuprofen (NSAID) 125mg | Contains Two Medicines | Relief from Headache, Fever & Backache (150 Caplets)

https://nutricity.my/shop/brsrocdyceowac3l-healtha2z-r-dual-action-pain-relief-acetaminophen-250mg-ibuprofen-nsaid-125mg-contains-two-medicines-relief-from-headache-fever-backache-150-caplets-95476 https://nutricity.my/web/image/product.template/95476/image_1920?unique=033c7a0

Choose an option

Options

Stock Expiry Date*: 12-12-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • HealthA2Z Dual Action active ingredients are acetaminophen 250 mg - a pain reliever, and ibuprofen 125 mg - a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever.
  • HealthA2Z Dual Action pain pills for up to 8 hours of powerful pain relief from minor aches and pains due to headache, toothache, backache, menstrual cramps and muscular aches and minor arthritis pain
  • Directions for adults and children 12 years and over; children under 12 years: ask a doctor. Please read the labels carefully

RM 72.15 72.15 MYR RM 72.15 Tax Included

Not Available For Sale

(RM 0.48 / Units)

Displayed price includes all duties & taxes.

  • Brand
  • Unit Count
  • Item Form
  • Product Benefits
  • Number Of Items
  • Manufacturer
  • Product Type
  • Specific Uses For Product
  • Upc
  • Item Form
  • Net Content Count
  • Brand
  • Product Type
  • Age Range Description
  • Date First Available
  • Package Dimensions

This combination does not exist.

Hubungi Kami
Ibuprofen
Product Benefits Pain Relief, Fever Control, Menstrual Cramps, Back Pain Relief
Specific Uses For Product Pain Relief, Backache, Headache
Date First Available 2024, March 25
Package Dimensions 3.21 ounces, 5.63 x 3.82 x 2.05 inches
Brand HealthA2Z
Unit Count 150 Count
Item Form Caplet
Number Of Items 1
Manufacturer Allegiant Health
Product Type Ibuprofen
Upc 369168462021
Item Form Caplet
Net Content Count 1 Bottle
Brand Healtha2z
Product Type Medication
Age Range Description Adult
  • Buy Four or More Offer

    Dapatkan diskaun 5% apabila membeli 4 atau lebih item

  • Next Purchase Offer
    Dapatkan diskaun 5% untuk pembelian seterusnya anda.
  • Ships From(Malaysia)
    Pesanan diproses dan dihantar dari Brooklyn, Amerika Syarikat.
  • Delivery Offer(Malaysia)
    Penghantaran percuma untuk pesanan yang layak.
Delivery Detail
Anggarkan masa penghantaran: 12-26 hari (Antarabangsa).
3-6 hari (Domestik)
Safe Checkout
Jaminan Pembayaran Selamat
Return Policy

Jaminan Pulangan 30-Hari
Pembelian yang disokong oleh keyakinan dengan sokongan pulangan 30 hari.

Free Return Pickup
Pengambilan pulangan percuma tersedia
Kami akan menguruskan pulangan dari pintu rumah anda tanpa kos tambahan.
SKU
BRSROCDYCEOWAC3L
Kategori
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Ibuprofen
Barcode
369168462021
Tags


HealthA2Z Dual Action Pain Relief medicine offers up to 8 hours of powerful relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, muscular aches and minor arthritis pain. Just one dose will help fight pain for headache relief, arthritis pain relief and more. The active ingredients are acetaminophen 250 mg, a pain reliever, and ibuprofen 125 mg, a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever. Contains two medicines.

Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Package Dimensions

5.63 x 3.82 x 2.05 inches; 3.21 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC05556 Ecmsglobal ECESEXX020005663 2026-07-21 Track

Penafian
Suplemen pemakanan bukanlah ubat. Produk yang dijual di laman web ini tidak bertujuan untuk mendiagnosis, merawat, menyembuhkan, atau mencegah sebarang penyakit. Jika anda mempunyai keadaan perubatan, sila berunding dengan profesional penjagaan kesihatan yang berkelayakan sebelum menggunakannya. Hasil individu mungkin berbeza. Dengan membuat pesanan, anda bersetuju untuk mematuhi peraturan import negara anda. Kami menanggung duti dan cukai yang berkenaan seperti yang dinyatakan.

*Maklumat Tarikh Luput:
Sila ambil perhatian bahawa tarikh luput mungkin berbeza dari satu batch ke batch yang lain. Walau bagaimanapun, kami menjamin bahawa semua produk yang dihantar kepada pelanggan kami mempunyai jangka hayat yang sah dan tidak akan luput pada masa penghantaran.